An eight-dimensional approach to G(2) manifolds



Downloads per month over past year

Hernández Redondo, Rafael and Sfetsos, Konstadinos (2002) An eight-dimensional approach to G(2) manifolds. Physics letters B, 536 (3-4). pp. 294-304. ISSN 0370-2693

[thumbnail of HernándezRedondoLIBRE25 PREPRINT.pdf]

Official URL:


We develop a systematic approach to G_(2) holonomy manifolds with an SU(2) × SU(2) isometry using maximal eight-dimensional gauged supergravity to describe D6-branes wrapped on deformed three-spheres. A quite general metric ansatz that generalizes the celebrated Bryant–Salamon metric involves nine functions. We show that only six of them are the independent ones and derive the general first order system of differential equations that they obey. As a byproduct of our analysis, we generalize the notion of the twist that relates the spin and gauge connections in a way that involves non-trivially the scalar fields.

Item Type:Article
Additional Information:

© 2002 Published by Elsevier Science B.V. R. H. acknowledges the financial support provided through the European Community’s Human Potential Programme under contract HPRN-CT-2000-00131 Quantum Spacetime and by the Swiss Office for Education and Science and the Swiss National Science Foundation, and hospitality of the Erwin Schrödinger Institute in Vienna. K. S. acknowledges the hospitality and the financial support of the Institute of Physics at the University of Neuchâtel in which he was a member while part of this work was done.

Subjects:Sciences > Physics > Physics-Mathematical models
ID Code:45723
Deposited On:09 Mar 2018 09:40
Last Modified:09 Mar 2018 09:40

Origin of downloads

Repository Staff Only: item control page